Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 7, NWS Fort Worth, TX

January 17, 200646 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 17, 2006, 6:25 PM CST for 46 counties in Texas. It took effect at Jan 18, 2006, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2006, 6:25 PM CST (00:25 UTC)
In effect from
Jan 18, 2006, 10:00 AM CST
Expired
Jan 18, 2006, 6:00 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3026 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 180025
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CST TUE JAN 17 2006

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM
TO 6 PM WEDNESDAY...

.A LOW PRESSURE AREA OVER THE CENTRAL PLAINS WILL DEEPEN ON
WEDNESDAY. MEANWHILE...HIGH PRESSURE WILL REMAIN ACROSS THE
NORTHERN GULF OF MEXICO. THIS WILL RESULT IN A TIGHT PRESSURE
GRADIENT ACROSS NORTH TEXAS ON WEDNESDAY. GUSTY SOUTH WINDS FROM
20 TO 30 MPH WILL OCCUR MUCH OF THE DAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180830-
/O.NEW.KFWD.WI.Y.0007.060118T1600Z-060119T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
625 PM CST TUE JAN 17 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. 

SOUTH WINDS FROM 20 TO 30 MPH...WITH SOME HIGHER GUSTS...WILL
BUFFET ALL OF NORTH TEXAS MUCH OF THE DAY.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KFWD 180820
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
220 AM CST WED JAN 18 2006

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM TO
6 PM TODAY...

.A LOW PRESSURE AREA OVER THE NORTHERN CENTRAL PLAINS WILL DEEPEN
TODAY. MEANWHILE...HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN
GULF OF MEXICO. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT
ACROSS NORTH TEXAS TODAY. GUSTY SOUTH WINDS FROM 20 TO 30 MPH WILL
OCCUR MUCH OF THE DAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181745-
/O.CON.KFWD.WI.Y.0007.060118T1600Z-060119T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
220 AM CST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

SOUTHERLY WINDS INCREASE TO 20 TO 30 MPH BY LATE MORNING...WITH
GUSTS TO 40 MPH IN A FEW SPOTS LATE THIS MORNING INTO THE AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KFWD 181710
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 AM CST WED JAN 18 2006

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS UNTIL 6 PM TODAY...

.A LOW PRESSURE AREA OVER THE NORTHERN CENTRAL PLAINS WILL DEEPEN
THIS AFTERNOON. MEANWHILE...HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN
GULF OF MEXICO. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT
ACROSS NORTH TEXAS WITH GUSTY SOUTH WINDS FROM 20 TO 30 MPH
THROUGH 6 PM.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190000-
/O.CON.KFWD.WI.Y.0007.000000T0000Z-060119T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1110 AM CST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KFWD 182353
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST WED JAN 18 2006

...THE WIND ADVISORY EXPIRES AT 600 PM CST...

.WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190100-
/O.EXP.KFWD.WI.Y.0007.000000T0000Z-060119T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
553 PM CST WED JAN 18 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 17, 5:03 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Jan 17, 5:03 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
503 PM CST TUE JAN 17 2006

.AVIATION...
VFR NEXT 24 HOURS WITH GUSTY NW FLOW BACKING SW BY 02Z. FLOW WILL
CONTINUE TO BACK TO A SOUTHERLY DIRECTION AFTER SUNRISE...WITH
SPEEDS INCREASING TO 14 TO 24 KTS BY 18Z. GENERALLY SKC THROUGH THE
PERIOD. 80

&&

.DISCUSSION...
235 PM...
UPPER LEVEL PATTERN CHANGE ACROSS NORTH AMERICA CONTINUES TO UNFOLD
AS WESTERLIES HAVE DROP SOUTHWARD WITH SEVERAL EMBEDDED UPPER
LOWS/TROUGH EXPECTED OVER THE NEXT WEEK.  FIRST TROUGH MOVING
THROUGH TODAY...SECOND ONE (AGAIN DRY) ON FRIDAY AND A THIRD ONE ON
TUESDAY NIGHT WHICH HAS PROMISE FOR MUCH NEED RAINFALL FOR NORTH
TEXAS AS IT MIGHT TRACK ALONG THE SOUTHERN BORDERS OF AZ/NM OR
THROUGH NORTHERN MEXICO.

WIND AND DRY AIR REMAIN THE PROBLEM FOR THIS WEEK AS STRONG PRESSURE
GRADIENTS CONTINUE TO DEVELOP ACROSS THE SOUTHERN PLAINS AS LEE-SIDE
TROUGHING REMAINS VERY ACTIVE.  NEXT SURFACE TROUGH DEVELOPMENT
BEGINS WEDNESDAY WITH RETURN SOUTHERLY FLOW BUT LITTLE IN THE WAY OF
MOISTURE RETURN. DUE TO THE DRY AIR AND WINDS...WE WILL KEEP THE RED
FLAG WARNING GOING FOR WEDNESDAY.  HIGHER RH AND DP THURSDAY MAY
LIMIT RED FLAG CONDITIONS TO THE FAR NORTHWEST COUNTIES.  FRIDAY HAS
THE POTENTIAL FOR RED FLAG CONDITIONS AS THE DRYLINE PUNCHES THROUGH
THE CWA AND DRY SLOT ADVECTS ACROSS THE REGION AHEAD OF A COLD FRONT
ARRIVING FRIDAY EVENING.

SATURDAY THROUGH MONDAY LOOK DRY WITH NEAR NORMAL TEMPERATURES FOR
MID JANUARY AS HIGH PRESSURE SETTLES OVER THE SOUTHERN PLAINS.

NEXT TUESDAY HAS PROMISE AS FAR A PRECIPITATION IS CONCERNED AS A
LOW LATITUDE UPPER TROUGH MOVES EAST ACROSS SOUTHERN ARIZONA AND
TOWARDS TEXAS WITH FAVORABLE NEGATIVE TILT PATTERN. IF THIS PANS
OUT...THEN THERE SHOULD BE ADEQUATE TIME FOR GULF MOISTURE TO RETURN
OVER THE STATE AND BECOME DEEP ENOUGH FOR SIGNIFICANT RAINFALL
AREAWIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  35  68  52  73 /   0   0   0   0
WACO, TX              31  69  53  74 /   0   0   0   0
PARIS, TX             28  63  47  70 /   0   0   0   0
DENTON, TX            31  67  48  73 /   0   0   0   0
MCKINNEY, TX          31  67  48  72 /   0   0   0   0
DALLAS, TX            35  68  52  73 /   0   0   0   0
TERRELL, TX           31  68  51  72 /   0   0   0   0
CORSICANA, TX         31  69  53  73 /   0   0   0   0
TEMPLE, TX            32  70  51  74 /   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-
TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-
TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-
TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

WIND ADVISORY UNTIL 6 PM TUESDAY FOR TXZ091-TXZ092-TXZ093-TXZ094-
TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-TXZ107-
TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-TXZ123-
TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-TXZ142-
TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-TXZ158-
TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

&&

75/75
Hazardous weather outlook, Jan 17, 4:00 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST TUE JAN 17 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 PM CST TUE JAN 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A RED FLAG WARNING IS IN EFFECT TONIGHT FOR ALL OF NORTH TEXAS.
STRONG GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE A HIGH FIRE
DANGER. ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE
TONIGHT...BREEZY CONDITIONS AND VERY DRY VEGETATION WILL MAINTAIN
THE FIRE DANGER OVERNIGHT.

A WIND ADVISORY IS IN EFFECT THROUGH 6 PM TONIGHT FOR ALL OF NORTH
TEXAS. NORTHWEST WINDS OF 20 TO 30 MPH WILL START TO DIMINISH BY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...
A RED FLAG WARNING WILL CONTINUE FOR ALL OF NORTH TEXAS THROUGH 6 PM
WEDNESDAY. WINDS WILL INCREASE ONCE AGAIN ON WEDNESDAY...WITH LOW
RELATIVE HUMIDITY.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY WHEN THE NEXT COLD
FRONT IS SCHEDULED TO ARRIVE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

77/79

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.